Select Page

Uniflu With Vitamin C Tablets

9.8513.75

Uniflu with Vitamin C Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The vitamin C tablets are used as a vitamin C supplement during colds and flu infections. The medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 10mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. This medication also contains 15mg diphenhydramine hydrochloride and 30mg of caffeine.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.

Clear

Description

Adults and children 12 years 1Uniful tablet (pink tablet) with water and one vitamin C tablet (yellow colour) swallowed, sucked or chewed, followed by one of each tablet every 4-6 hours, up to a maximum of 3 uniflu tablets in 24 hours.Each uniflu tablet contains: Paractamol 500mg, Diphenhydramine hydrochloride 15mg, phenylephrine hydrochloride 10mg, caffeine 30mg

Additional information

size

,

Do NOT follow this link or you will be banned from the site!
Share This